# SDR 03FDEA00898

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC41252
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP STOP FITTING (NR 2 FLAP VANE TRACK) FOUND CRACKED.  COMPLIED WITH FEDEX EA 1-5750-67554 PT 1 - WINGS OUTBOARD TRAILING EDGE FLAPS - SECONDARY UP STOP - REPAIR.
